Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Automorphisms of solvable groups


Authors: S. Bachmuth and H. Y. Mochizuki
Journal: Bull. Amer. Math. Soc. 81 (1975), 420-422
MSC (1970): Primary 20F55, 20E99; Secondary 20H25
DOI: https://doi.org/10.1090/S0002-9904-1975-13767-0
MathSciNet review: 0364452
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Karrass and D. Solitar, The subgroups of a free product of two groups with an amalgamated subgroup, Trans. Amer. Math. Soc. 150 (1970), 227-255. MR 41 #5499. MR 260879
  • 2. J.-P. Serre with collaboration of H. Bass, Groupes discrets, Collége de France Notes, 1968-1969. MR 476875
  • 3. J. Tits, Free subgroups in linear groups, J. Algebra 20 (1972), 250-270. MR 44 #4105. MR 286898

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F55, 20E99, 20H25

Retrieve articles in all journals with MSC (1970): 20F55, 20E99, 20H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13767-0

American Mathematical Society